MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-2513
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t 5634748; 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5 5849197; 201-78-97 - 2 pk, schanz pin, 3mm x 145mm 5741165; 204-34-04 - fluted stem extension 40l x 14 mm 5568567; 204-70-00 - tibial stem ext.Screw 5367447; a10012 - gps implant kit v2 8001018302.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2019.Approximately 4 years and 4 months after the initial procedure the patient had a left knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023 diagnosis: left knee synovitis and polyethylene wear the patient was noted to have significant effusion.She had significant synovitis associated with polyethylene wear.The polyethylene was removed.It was noted to have pitting and delamination particularly in the medial compartment and post.There were multiple flakes on the polyethylene insert in the joint.These were removed.There was no evidence of any lysis or loosening of either the femoral or tibial components.These were left alone.The patient was awakened and taken to the recovery room in satisfactory condition.As directed by qa management: this legal complaint for polyethylene issues occurred in the us.The event did not occur in, nor is it reportable for australia, brazil, canada, eea/eu, japan, taiwan, or great britain, excluding northern ireland.Therefore, only the us reportability determination will be assessed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key17957131
Report Number1038671-2023-02542
Device Sequence Number5020798
Product Code JWH
UDI-Device Identifier10885862173539
UDI-Public10885862173539
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/05/2017
Device Catalogue Number02-012-44-2513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale